MENU

You are here

Publications

Export 1558 results:
Journal Article
Sartori A, Cammi A, Luzzi L, Rozza G. Reduced basis approaches in time-dependent noncoercive settings for modelling the movement of nuclear reactor control rods. Communications in Computational Physics [Internet]. 2016 ;(in press). Available from: http://urania.sissa.it/xmlui/handle/1963/34963
Rozza G, Huynh P, Manzoni A. Reduced basis approximation and a posteriori error estimation for Stokes flows in parametrized geometries: roles of the inf-sup stability constants. Numerische Mathematik, 2013 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6339
Martini I, Rozza G, Haasdonk B. Reduced basis approximation and a-posteriori error estimation for the coupled Stokes-Darcy system. Advances in Computational Mathematics. 2015 ;special issue for MoRePaS 2012(in press).
Pacciarini P, Rozza G. Reduced basis approximation of parametrized advection-diffusion PDEs with high Péclet number. Lecture Notes in Computational Science and Engineering. 2015 ;103:419–426.
Negri F, Manzoni A, Rozza G. Reduced basis approximation of parametrized optimal flow control problems for the Stokes equations. Computers and Mathematics with Applications. 2015 ;69:319–336.
Manzoni A, Salmoiraghi F, Heltai L. Reduced Basis Isogeometric Methods (RB-IGA) for the real-time simulation of potential flows about parametrized NACA airfoils. Comput Methods Appl Mech Eng. 2015;284:1147–1180. 2015 .
Iapichino L, Quarteroni A, Rozza G. Reduced basis method and domain decomposition for elliptic problems in networks and complex parametrized geometries. Computers and Mathematics with Applications . 2016 ;71(1):430.
Negri F, Rozza G, Manzoni A, Quarteroni A. Reduced basis method for parametrized elliptic optimal control problems. SIAM Journal on Scientific Computing. 2013 ;35:A2316–A2340.
Chen P, Quarteroni A, Rozza G. Reduced Basis Methods for Uncertainty Quantification. SIAM/ASA Journal on Uncertainty Quantification. 2017 ;5(1):869.
Hess M, Quaini A, Rozza G. Reduced Basis Model Order Reduction for Navier-Stokes equations in domains with walls of varying curvature. International Journal of Computational Fluid Dynamics [Internet]. 2020 ;34:119-126. Available from: https://arxiv.org/abs/1901.03708
Lorenzi S, Cammi A, Luzzi L, Rozza G. A reduced order model for investigating the dynamics of the Gen-IV LFR coolant pool. Applied Mathematical Modelling [Internet]. 2017 ;46:263-284. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85020006623&doi=10.1016%2fj.apm.2017.01.066&partnerID=40&md5=f6e5715037eb0ef2ecb9ae03f373294f
Pichi F, Quaini A, Rozza G. A Reduced Order technique to study bifurcating phenomena: application to the Gross-Pitaevskii equation. SIAM Journal on Scientific Computing [Internet]. 2020 . Available from: https://arxiv.org/abs/1907.07082
Feola R, Giuliani F, Montalto R, Procesi M. Reducibility of first order linear operators on tori via Moser's theorem. Journal of Functional Analysis [Internet]. 2019 ;276:932 - 970. Available from: http://www.sciencedirect.com/science/article/pii/S0022123618303793
Altafini C. Reduction by group symmetry of second order variational problems on a semidirect product of Lie groups with positive definite Riemannian metric. ESAIM: COCV 10 (2004) 526-548 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/3521
Falqui G, Magri F, Tondo G. Reduction of bi-Hamiltonian systems and separation of variables: an example from the Boussinesq hierarchy. Theor. Math. Phys. 122 (2000) 176-192 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3219
Dubrovin B, Mazzocco M. On the reductions and classical solutions of the Schlesinger equations. Differential equations and quantum groups, IRMA Lect. Math. Theor. Phys. 9 (2007) 157-187 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/6472
Carlet G, Lorenzoni P, Raimondo A. The reductions of the dispersionless 2D Toda hierarchy and their Hamiltonian structures. J. Phys. A 43 (2010) 045201 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3846
Göttsche L, Kikwai BKipkirui. Refined node polynomials via long edge graphs. Communications in Number Theory and Physics [Internet]. 2016 ;10:193–234. Available from: http://dx.doi.org/10.4310/CNTP.2016.v10.n2.a2
Altafini C, Havel TF. Reflection symmetries for multiqubit density operators. J. Math. Phys. 47 (2006) 032104 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2121
Piccoli B, Sussmann HJ. Regular Synthesis and Sufficiency Conditions for Optimality. SIAM J. Control Optim. 39 (2000) 359-410 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3213
Marconi E. Regularity estimates for scalar conservation laws in one space dimension. Journal of Hyperbolic Differential Equations [Internet]. 2018 ;15:623-691. Available from: https://doi.org/10.1142/S0219891618500200
Balogh F, Bertola M. Regularity of a vector potential problem and its spectral curve. J. Approx. Theory [Internet]. 2009 ;161:353–370. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1016/j.jat.2008.10.010
Musina R. On the regularity of weak solutions to H-systems. Atti .Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 209-219 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1753
Sigalotti M. Regularity properties of optimal trajectories of single-input control systems in dimension three. Journal of Mathematical Sciences 126 (2005) 1561-1573 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4794
Bartocci C, Bruzzo U, Hernandez Ruiperez D, Munoz Porras JM. Relatively stable bundles over elliptic fibrations. Math. Nachr. 238 (2002) 23-36 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3132

Pages

Sign in